# SDR RAIA961117

- Difficulty date: November 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N552HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41057
- System (JASC): 3425 · Integrated Flight System
- Part: Ahrs Computer
- Part number: 7003360948
- Condition: Flagged
- Location: Left
- Part time: 3,710 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

STL - FLT 7326 - CAPTAINS AHRS RECEIVED A COMPARATOR WARNING.  MAINTENANCE REPLACED THE NR 1 AHRS COMPUTER.  (M)
